| Model Number |
01.32.3652HCT |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
05/30/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27-jun-2023.Lot 2303250: (b)(4) items manufactured and released on 08-mar-2023.Expiration date: 2028-02-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of the review.Lot 2239580: (b)(4) items manufactured and released on 14-nov-2022.Expiration date: 2027-11-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 1 month after the primary surgery, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised successfully the head and liner.